# SDR CALA2023061901908

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 89,967 hours, 35,279 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG18276
- Condition: Unknown
- Location: #2 Engine Vsv Ac
- Part time: 9,372 hours, 4,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 COMPRESSOR VANE ECAM ON INITIAL T/O/ROLL CONNECTOR.  ANY QUESTIONS PLEASE CALL TOMC EMC DESK.  R. TOTH 15JUN2023. REFERENCE MT TIP 75-002 - COMPRESSOR VANE MESSAGE RESULTING IN AHM ALSO SHOWING 2.5 BLEED FAULT  MESSAGE ASSOCIATED WITH VSV REMOVED AND REPLACED VSV ACTUATOR AT #2 ENGINE AS PER AMM PERFORMED TEST #3 AS PER MM71-00-00-710-012 AND TEST 11 AS PER ABORTED TAKEOFF.  WILL REQUIRE REPLACEMENT OF THE VSVA. ACTUATOR. ALONG WITH REPLACING THE VSV ACTUATOR PLEASE CHECK J3 75-32-41. NEED TO PEFORM OPS AND LEAK CHECK. PARTS USED: MM-71-00-00-710-012. ALL CHECS GOOD ON # 2 ENGINE MAINTENANCE POST FLIGHT REPORT ATTACHED. CONNECTOR AT EEC FOR ANY DISCREPANCIES OR BENT PINS. THAT 31-7532-9-0002,QTY :1 COMPONENT ALONG WITH THE VSV IS ASSOCIATED WITH THAT J3 ADD EMP:U214924 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1723100  SN OFF 8276 ACTUATOR, VARIA  OFF 31-7532-9-0002 8276 ON 31-7532-9-0002 9864 PERFORMED IDLE LEAK CHECK ON ENG 2 VSV ACTUATOR. HIGH POWER ASSURANCE TEST GOOD.
